# SDR CA010703022

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 30,630 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: ALF502R5
- Condition: Making Metal
- Location: Nr 4 Engine
- Part time: 26,942 hours, 27,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION NR 4 ENGINE FULL FLOW CHIP DETECTOR WAS FOUND TO HAVE "CONDITION 2" CONTAMINATION. THE ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TEARDOWN REVEALED THAT THE PRE MOD NR 2 BEARING PACK LOCATING PIN HAD SHEARED AND ALLOWED THE BEARING TO SPIN, CAUSING THE CONTAMINATION.
